# SDR USAA050515

- Difficulty date: April 22, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Part time: 39,931 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND ATTACH ANGLE CRACKED .750 INCH, FRAME 360 S14L.  REPLACED WITH FABRICATED ANGLE IAW SRM 51-10-02, 51-40-00.  (M)
